首页 | 学院概况 | 本科教育 | 研究生教育 | 科学研究 | 党建工作 | 学生工作 | 选课视频 

当前位置: 首页>>师资队伍>>讲师>>数学>>正文


说明: https://ss1.bdstatic.com/70cFuXSh_Q1YnxGkpoWK1HF6hhy/it/u=1879414041,722589896&fm=26&gp=0.jpg

教师姓名:

邱蜀燕



说明: 地址图标

职称/职务:

讲师/

说明: 领英图标

学历/学位:

研究生/博士

说明: 电子邮件图标

电子邮件:

shuyanqiu0701@126.com

说明: https://ss1.bdstatic.com/70cFvXSh_Q1YnxGkpoWK1HF6hhy/it/u=3481607785,3618638344&fm=26&gp=0.jpg

研究领域:

非线性偏微分方程

生物数学

说明: Twitter/博客/作品集图标

教育背景:

2015.09-2021.07,   重庆大学,数学与统计学院,博士

2011.09-2015.07,西华师范大学,数学与信息学院,学士

*  科研项目

 

(1)       一类两种生物两分泌物吸引-排斥趋化模型的数学理论研究,四川省自然科学基金委员会(青年科学基金项目),2023NSFSC1362023-01-012024-12-31,主持

(2)    具密度抑制动力的生物趋化模型解的性质研究,西南石油大学科研启航计划,2021QHZ0162021-07-012024-06-30,主持

(3)    几类非线性色散波方程解的适定性与渐近行为研究,国家自然科学基金委员会(面上项目),119710822020-01-012023-12-31,参与

(4)    几类流体方程组自由边界问题解的动力学行为,国家自然科学基金委员会(青年科学基金项目),117010532018-01-012020-12-31,参与

(5)    页岩气储层粘弹性分数阶波动方程建模与高精度有限差分方程模拟研究,南充市科学技术局,SXHZ0452022-01-012024-12-31,参与

*  论文专著

(1) Shuyan   Qiu, Chunlai Mu, Xinyu Tu, Dynamics for a   Three-Species Predator-Prey Model with Density-Dependent Motilities, Journal   of Dynamics and Differential Equations2023,35:   709–733.

(2) Shuyan Qiu, Chunlai Mu, Hong Yi,   BOUNDEDNESS AND ASYMPTOTIC STABILITY IN A PREDATOR-PREY CHEMOTAXIS SYSTEM   WITH INDIRECT PURSUIT-EVASION DYNAMICS, Acta Mathematica Scientia, 2022,   42B(3): 1035-1057.

(3) Shuyan Qiu,   Chunlai Mu, Xinyu Tu, Global dynamics of a two-species chemotaxis-consumption   system with density-dependent motilities, Nonlinear Analysis-Real World   Applications, 2020(57), 101390.

(4) Shuyan Qiu,   Chunlai Mu, Xinyu Tu Hong   Yi, Global existence and boundedness to a two-species chemotaxis competition   model with singular sensitivity, Journal of Evolution Equations, 2021, 21(1):   33-62.

(5) Shuyan Qiu,   Chunlai Mu, Yafeng Li, Boundedness and Stability in a Chemotaxis-Growth Model   with Indirect Attractant Production and Signal-Dependent Sensitivity, Acta   Applicandae Mathematicae, 2020(169): 341-360.

(6) Shuyan Qiu,   Chunlai Mu, Liangchen Wang, Boundedness in the higher-dimensional quasilinear   chemotaxis-growth system with indirect attractant production, Computer &   Mathematics with Applications, 2018(75): 3213-3223.

(7) Hongying Yang, Shuyan Qiu and Lu XuGlobal weak solution ina fully parabolic two-species chemotaxis   system with slow p-Laplacian diffusionZeitschrift Fur Angewanste Mathematick   Und Physik, 2022, 73: 256.

(8) Xinyu Tu, Shuyan Qiu, Finite-time blow-up and   global boundedness for chemotaxis system with strong logistic dampening,   Journal of Mathematical Analysis and Applications, 2020(486):123876.

(9) Yu Ma, Chunlai Mu, Shuyan Qiu, BOUNDEDNESS AND   ASYMPTOTIC STABILITY IN A TWO-SPECIES PREDATOR-PREY CHEMOTAXIS MODEL, DISCRETE   AND CONTINUOUS DYNAMICAL SYSTEMS SERIES B2021, 27(7): 4077-4095.

(10)     Hong Yi, Chunlai Mu, Shuyan Qiu, Lu Xu,   GLOBAL BOUNDEDNESS OF RADIAL SOLUTIONS TO A PARABOLIC-ELLIPTIC CHEMOTAXIS   SYSTEM WITH FLUX LIMITATION AND NONLINEAR SIGNAL PRODUCTION, COMMUNICATIONS   ON PURE AND APPLIED ANALYSIS, 2021, 20(11): 3825-3849.

(11)     Xinyu Tu, Chunlei Tang, Shuyan Qiu, The   phenomenon of large population densities in a chemotaxis competition system   with loop, Journal of Evolution Equations, 2021, 21(2): 1717-1754.

(12)     Xinyu Tu, Chunlai Mu, Shuyan Qiu, Boundedness   and convergence of constant equilibria in a two-species   chemotaxis-competition system with loop, Nonlinear Analysis: Theory, Methods   & Applications, 2020,198: 111923.

(13)     Xinyu Tu, Chunlai Mu, Shuyan Qiu, CONTINUOUS   DEPENDENCE ON DATA UNDER THE LIPSCHITZ METRIC FOR THE ROTATION-CAMASSA-HOLM   EQUATION, Acta Mathematica Scientia, 2021(42): 1-18.

(14)     Xinyu Tu, Chunlai Mu, Shuyan Qiu, Global   asymptotic stability in a parabolic–elliptic chemotaxis system with   competitive kinetics and loop, Applicable Analysis, 2020, 101(4): 1532-1551.

(15)     Xinyu Tu, Chunlai Mu, Shuyan Qiu, Li   Yang, Boundedness in the higher-dimensional fully parabolic   chemotaxis-competition system with loop, Zeitschrift Fur Angewanste   MathematickUnd Physik, 2020, 71: 185.

(16)     Hong Yi, Chunlai Mu, Dan Li, Shuyan Qiu,   Boundedness in the higher-dimensional attraction-repulsion chemotaxis system   involving tensor-valued sensitivity with saturation, Mathematical Methods in the Applied Sciences, 2021, 44: 4541–4559.

(17)     Xinyu Tu, Chunlai Mu, Shuyan Qiu, Jing   Zhang, Boundedness and Asymptotic Stability in a Chemotaxis Model with   Signal-Dependent Motility and Nonlinear Signal Secretion, Commun. Math. Anal.   Appl., 2022, 1: 568-589.

*  获奖情况


 *  荣誉称号


 *  讲授课程

(1)  论文写作(研究生课程)

 *  其他信息


 

上一条:贾堰林 下一条:王智亮

关闭

版权所有:西南石油大学理学院 电话:028-83037669
地址:明理楼 A519室 邮政编码:610500